MathSciNet Relay Station
MathSciNet bibliographic data
MR1754131 (2001g:34065) 34D05
Ignatʹev, A. A. On equiasymptotic stability with respect to some of the variables. (Russian) Prikl. Mat. Mekh. 63 (1999), no. 5, 871--875; translation in J. Appl. Math. Mech. 63 (1999), no. 5, 821–824 (2000)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement